# SDR U5QA202512180164

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N668TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 16,960 hours, 13,033 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 2572
- Condition: Inoperative
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOW BRAKE PRESS & ANTI-SKIP INOPERATIVE LIGHTS ILLUMINATED & FLASHED DURING TAXI.  BRAKES APPLIED & NO RESPONES DURING TAXI, EMERGENCY BRAKE HANDLE APPLIED TO STOP THE ACFT.  R & R BRAKE SYS C/B, BRAKE MOTOR CONTROL RELAY, & BRAKE SYS MOTOR.  BRAKE SYS AND ANTI-SKID SYS OPS CKS GOOD.
